# SDR ZZDA2008072

- Difficulty date: February 8, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTICED AT AFT FUSELAGE INT LEFT CANTED BLKD STA 1178.225 L16L AFT OF HYD S/O VALVE.  INSTALLED DOUBLE REPAIR AT AFT FUSELAGE INTERNAL LT CANTED BLKD STA 1178.225 L16L IAW B717 SRM 51-70-11 FIG 201 REPAIR 1, MEASURE 12" X 3".
